Fuzzy Semimaximal Submodules

Main Article Content

Maysoun A. Hamel Hatam Y. Khalaf

Abstract

     Let R be a commutative ring with unity and an R-submodule N is called semimaximal if and only if


 the sufficient conditions of F-submodules to be semimaximal .Also the concepts of (simple , semisimple) F- submodules and quotient F- modules are  introduced and given some  properties .

Article Details

How to Cite
A. HAMEL, Maysoun; Y. KHALAF, Hatam. Fuzzy Semimaximal Submodules. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 4, p. 137-147, oct. 2020. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2518>. Date accessed: 29 nov. 2020. doi: http://dx.doi.org/10.30526/33.4.2518.
Section
mathematics